# SDR WRLA2008032

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA7170U78911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FLOORBEAM SUPPORT 5 EA STIFFENERS CRACKED STA Y=1841 X=-9.5, X=26, X=30.5, X=38, X=-38.  REPLACED STIFFENERS PER MD11 SRM 51-35-01 VOL II REV 40.
